教師資料查詢 | 類別: 期刊論文 | 教師: 蕭照焜 Shiau Jaw-kuen (瀏覽個人網頁)

標題:Structurally Constrained H∞ Suboptimal Control Problems: Low-order Controller Design
學年88
學期1
出版(發表)日期2000/01/01
作品名稱Structurally Constrained H∞ Suboptimal Control Problems: Low-order Controller Design
作品名稱(其他語言)
著者Shiau, Jaw-kuen
單位淡江大學航空太空工程學系
出版者臺北縣淡江大學
著錄名稱、卷期、頁數Tamkang Journal of Science and Engineering=淡江理工學刊 2(4), pp.205-212
摘要This paper discusses a new iterative method for designing an H∞ low-order controller. The method is based on the optimization of a structurally constrained constant gain feedback controllers with linear matrix inequalities as the design constraints. In this new approach, the control gains are independent of any Riccati equation solutions. Controller constraints such as decentralization and positive realness can also be included in the design.
關鍵字
語言英文
ISSN1560-6686
期刊性質國內
收錄於EI;
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!